# SDR YENA20151118571

- Difficulty date: November 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 44,538 hours, 15,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6415,  MAIN PASSENGER CABIN, -Y1292 FLOORBEAM AT FRAME 66 HAS CORROSION.  R & R THE FLOORBEAM IAW SRM 51-72-11.
